Couldn't find what you looking for?

TRY OUR SEARCH!

This is how it goes,,,Ok it has been a day now and I feel ok I thought it would be a lot worse then it was! I guess from reading alot of things on here made me think I was going to die of pain!! Here's what happen I woke up took the nausea pill first called Phenergen wait 30 minutes,,,then placed 4 pills called Misoprostol in my cheek,2 on each side for 30 minutes after 30 mins I swallowed the rest,,,it took almost a hour before I even had any cramping! After about two hours I went to the bath room and was spotting a little and I just sat there and then it all started,, I had some but hardly no cramping,today I have a little cramping a lot less bleeding and I feel ok besides emotional thats only expected for a human,,,If you really need to have a abortion like I had to this would be the best way I think,,,, well here's some more info I got from the clinic hope it help's!!!


AFTER ABORTION:

THINGS TO KNOW: ~Bleeding can be heavy. You may see large blood clots the size of a lemon.
~You may feel sick to your stomach.
~You could have diarrhea.
~You could have mild fever or chills for a little while.
YOUR CRAMPS MAY BE STRONG.TO FEEL BETTER,YOU CAN:
~Take your pain pills.
~Put a hot water bottle or heating pad on your belly.
~Take a shower.
~Have someone rub your back.
~Sit on the toilet.
HOW YOU WILL FEEL AFTER THE PREGNANCY COMES OUT?
~BLEEDING-Normal to bleed.You may have little or no bleeding for a few days or weeks/it may stop and then start
again.You may bleed like a normal period for 1 or 2 weeks.It should get lighter and lighter.You should have your
normal period again 4 to 8 weeks later.
~CRAMPING-You will cramp less and less as the hours and days go by.
~Fever and chills-You may have fever and chills the day you take the misoprostol pills.It is NOT normal to have a
fever after that.It could be your getting an infection.Get to the hospital right away!!
~Nausea-This should go away in 1 or 2 days after you take the misoprostol pills.
~FEELING TIRED- You may feel tired for 1 or 2 days.You should be back to normal soon...work or heavy exercise for
~ACTIVITY-You can go back to your usual activities-school,work,driving-as soon as you feel up to it.Do NOT do hard
work or heavy exercise for several days.This includes swimming,lifting heavy thingsbicyciling or jogging.
YOU SHOULD START TO FEEL BETTER EACH DAY AFTER.CALL YOUR DOCTOR IF YOU DON'T!!!
>>>>> SEX<<<<<<<<YOU SHOULD NOT HAVE SEX FOR 7 DAYS AFTER!!!!~

you should not bleed threw more then 2 maxi pads an hour for more then 2 hours!!!
I REALLY HOPE THIS HELPS!!!!!!

Loading...

heyyy, my gf has had the abortion pill a couple of days ago and the both of us were freaking out because she is having sickness in her stomach and diarrhea. Her cramps were causing her a lot of pain too and we were seriously worried sick about this. I am glad that I have read about this and that it has happened to someone other than her. So what you are telling me is that I have nothing to be worried about. Thank God, because now we know that everything is going to be fine if we follow the procedure.

Reply

Loading...

Thank this was helpful!!!:-) ;-)
Reply

Loading...

Hi,
Im a married woman and mother for 2 kids. My first daughter is 3 years
old and my 2nd child will be 7 months old this coming July. Im really
worried because my period been delayed for 5 days already. Im not ready
for the 3rd child’s specially my son still breastfeeding. I feel sorry
for him and as for myself, im not ready mentally, physically and
financially. Pls help me.
Reply

Loading...

were can you get this pill?
Reply

Loading...

i reallly need to know bc im not ready to have my fourth kid yet i have a four yr old n two two yr olds and i just need some more time for the next one please help me
Reply

Loading...

how far along where you??
Reply

Loading...


I know this is a year ago but if you are still breast feeding you most likely will not get your period. When done nursing or slowing down dramatically to ween that is when your menstrual cycle should start up again. They usually tell you this in the Hospital but also mention this in tones of different books about pregnancy nursing etc. I am mostly shocked that after having 2 kids the Hospital never said this to you once.

Reply

Loading...

Hey dear , i've taken. 4 pills of ST mom i strtd to bleed aftr 1st hour , then i didnt repeat the pills ,. & i bleeded 24 hours Passed clots more than blood , later bleedng is almost stoped , did it workd or im still prgnt?
Reply

Loading...

before taking any pills or doing abortion you should know the detail information about it, for your future and knowledge

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...